Talk

Advanced search

NEXAPLANON PROBLEMS HELP!

(1 Post)
nell93 Mon 25-Jan-16 00:32:25

Hi everyone!

If someone could please help me by giving some advise or any problems they have had with the nexaplanon that would be great!

So just under 4 years ago I got the implannon put in to my arm I had no problems with it. Since then I've had to get it changed and this time the doctor put in the nexaplannon which has completely different side effects (so I believe). Since getting it in ice had a lot of problems including extra long periods some times up to 3 weeks but that not the thing that's bothering me since I got in I've had a really bad acne something I never ever had and it's only recently that I've actually realised it the implant causing it. I thought it was make-up, alcohol, food I was eating, dogs and other animals and oil causing it but after not using these things or being around them and my skin never cleared up I think it's nexaplannon!

Has anyone else experienced bad skin from this implant and if so is there anything that can help it improve or should it just be removed all together ? I'm going to the doctors tomorrow and considering getting removed as my confidence has hit rock bottom with have acne on my face! sadsad

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now